Header

UZH-Logo

Maintenance Infos

Genus bounds for minimal surfaces arising from min-max constructions


De Lellis, C; Pellandini, F (2010). Genus bounds for minimal surfaces arising from min-max constructions. Journal für die Reine und Angewandte Mathematik, 2010(644):47-99.

Abstract

In this paper we prove genus bounds for closed embedded minimal surfaces in a closed 3-dimensional manifold constructed via min-max arguments. A stronger estimate was announced by Pitts and Rubinstein but to our knowledge its proof has never been published. Our proof follows ideas of Simon and uses an extension of a famous result of Meeks, Simon and Yau on the convergence of minimizing sequences of isotopic surfaces. This result is proved in the second part of the paper.

Abstract

In this paper we prove genus bounds for closed embedded minimal surfaces in a closed 3-dimensional manifold constructed via min-max arguments. A stronger estimate was announced by Pitts and Rubinstein but to our knowledge its proof has never been published. Our proof follows ideas of Simon and uses an extension of a famous result of Meeks, Simon and Yau on the convergence of minimizing sequences of isotopic surfaces. This result is proved in the second part of the paper.

Statistics

Citations

Dimensions.ai Metrics
12 citations in Web of Science®
13 citations in Scopus®
19 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

46 downloads since deposited on 23 Dec 2010
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:5 May 2010
Deposited On:23 Dec 2010 14:05
Last Modified:15 Nov 2018 13:57
Publisher:De Gruyter
ISSN:0075-4102
OA Status:Green
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/crelle.2010.052
Related URLs:http://www.math.uzh.ch/fileadmin/math/preprints/15_08.pdf
http://arxiv.org/abs/0905.4035

Download

Download PDF  'Genus bounds for minimal surfaces arising from min-max constructions'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 485kB
View at publisher
Download PDF  'Genus bounds for minimal surfaces arising from min-max constructions'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenzen 142-005)
Size: 768kB